question-icon

What Causes Anxiety, Depression And ADHD While On Trazadone And Prozac?

default
Posted on Thu, 12 Oct 2017
Question: Good morning I am a 52 year old woman who had diagnosis of anxiety, major depressive disorder, ptsd and adhd. I am working with my psychiatrist to get off the xanax as i have been on it for over 15 years at .5 4x a day. 2 months ago we tried to reduce it to .25 4x a day but it was not working so last month i got a prescription for valium 10mg bid and 10 Ativan 1 mg prn. I picked these up on September 2 but still had some .25 xanax. Everytime I would feel physical withdrawal symptoms my blood pressure rises to the 140 to 150 over 90's range and this causes a headache heart palps dry mouth etc. I only have 1 Ativan left and have not taken a xanax for 4 going on 5 days today. The problem is i take the valium in the morning when i take my adhd med so i don't get hyper but by 12 or so i am in the throws of severe physical withdrawals. I try very hard to work through them and not take the xanax but it leaves me ill for the rest of the workday until i cn get home and take my valium at night. How long does it take for the physical withdrawals of the xanax to subside as it is very difficult to do during work hours. I am fortunate that the Dr. and office manager i work for are very supportive. I am on Vyvanese 60mg, prozac 60mg, Trazadone 150, ambien as well as blood pressure medication. Any suggestions am I doing this right
doctor
Answered by Dr. Ashok Kumar (2 hours later)
Brief Answer:
Generally four weeks to twelve weeks

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

I like to congratulate you for having a strong determination and supportive co workers and

It is often said that you can take anywhere between one to three months while withdrawing xanax after a long term use. Considering the use of xanax over the last 15 years it is quite possible that same statement is applicable for you.

Regarding other measures to manage the withdrawal symptoms I like to inform you that engaging yourself in one or more activity must help you. Additionally increasing the fluid intake is also a measure which helps you to some extent in management of withdrawal symptoms.


I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Anxiety, Depression And ADHD While On Trazadone And Prozac?

Brief Answer: Generally four weeks to twelve weeks Detailed Answer: Hello, Thanks for using Healthcaremagic. I read your query and understand your concerns. I like to congratulate you for having a strong determination and supportive co workers and It is often said that you can take anywhere between one to three months while withdrawing xanax after a long term use. Considering the use of xanax over the last 15 years it is quite possible that same statement is applicable for you. Regarding other measures to manage the withdrawal symptoms I like to inform you that engaging yourself in one or more activity must help you. Additionally increasing the fluid intake is also a measure which helps you to some extent in management of withdrawal symptoms. I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.